EconPapers    
Economics at your fingertips  
 

Asymptotic Behavior of Bifurcation Curve for Sine-Gordon-Type Differential Equation

Tetsutaro Shibata

Abstract and Applied Analysis, 2012, vol. 2012, 1-16

Abstract:

We consider the nonlinear eigenvalue problems for the equation , , , , where is a parameter. It is known that for a given , there exists a unique solution pair with . We establish the precise asymptotic formulas for bifurcation curve as and to see how the oscillation property of has effect on the behavior of . We also establish the precise asymptotic formula for bifurcation curve to show the difference between and .

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/753857.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/753857.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:753857

DOI: 10.1155/2012/753857

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:753857